# SDR U2RA1576872

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 82,387 hours, 31,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380 S36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK AT AFT CARGO COMPARTMENT STATION 1380 STRINGER 36 RT ON EXTERNAL LOWER SKIN.  COMPLETED FUSELAGE SKIN TEMPORARY EXTERNAL REPAIR AT FUSELAGE STATION 1380/LONG 36R PER FLIGHT VEHICLES CONSULTING, INC DRAWING NR 53-07027-1 AND FAA FORM 8110-3 NR 07027 DATED JANUARY 22, 2007.
